# SDR 08FDEA00223

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 43,127 hours, 9,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, LEADING EDGE LOWER ACCESS PANEL 618FB INBOARD FORWARD CORNER  CUTOUT FOUND CRACKED.  REPAIR CARRIED OUT AT RT WING LEADING EDGE LOWER ACCESS PANEL 618FB INBOARD FORWARD CORNER AS PER EA 1-5740-117298,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
